Multiplicative Derivations on C(X).
Monatshefte für Mathematik, Tome 121 (1996) no. 3, pp. 189-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
completely regular topological space, first axiom of countability, no isolated points, algebra of all continuous functions, multiplicative derivation
@article{MOMA_1996__121_3_178720,
author = {Peter Semrl and H. Goldmann},
title = {Multiplicative {Derivations} on {C(X).}},
journal = {Monatshefte f\"ur Mathematik},
pages = {189--198},
year = {1996},
volume = {121},
number = {3},
zbl = {0843.46018},
url = {http://geodesic.mathdoc.fr/item/MOMA_1996__121_3_178720/}
}
Peter Semrl; H. Goldmann. Multiplicative Derivations on C(X).. Monatshefte für Mathematik, Tome 121 (1996) no. 3, pp. 189-198. http://geodesic.mathdoc.fr/item/MOMA_1996__121_3_178720/